Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Dry, Scaly, Breaking Skin Around Penis. Can I Use Fusicort?

Hi there, I've had some dry, scaly and breaking sking on and around the tip of my penis. I've been reading up about the causes, and I'm pretty sure it's eczema (since sometime I get rashes around my neck during summer time mainly). I use fusicort on my neck and the rash disappears in two or three days after, can I use fusicort on my penis?
Mon, 4 Nov 2013
Report Abuse
General & Family Physician 's  Response
HI, thanks for using healthcare magic

It is possible that the rash on the penis is related to irritation of this area due to contact with any irritating agent.

This means soap, creams,lotions, detergents. It is possible that any of these or any other irritating source could result in a rash to this area.

Rashes can also occur due to bacterial or fungal infections.

You may want to use a milder steroid such as hydrocortisone valerate 0.2%, triamcinolone acetonide 0.25%, desowen, aclovate.

If there is no improvement with your home treatment, it would be best to see your doctor for assessment.

I hope this helps
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Skin rash


Loading Online Doctors....
Dry, Scaly, Breaking Skin Around Penis. Can I Use Fusicort?

HI, thanks for using healthcare magic It is possible that the rash on the penis is related to irritation of this area due to contact with any irritating agent. This means soap, creams,lotions, detergents. It is possible that any of these or any other irritating source could result in a rash to this area. Rashes can also occur due to bacterial or fungal infections. You may want to use a milder steroid such as hydrocortisone valerate 0.2%, triamcinolone acetonide 0.25%, desowen, aclovate. If there is no improvement with your home treatment, it would be best to see your doctor for assessment. I hope this helps